# SDR AALA20170106022

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 13,886 hours, 5,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L1 DOOR OUTBOARD SEAT HAS A LOW BATTERY. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00. OPERATIONAL CHECK GOOD.
